Free distance ratio mappings in Banach spaces

Qingshan Zhou, Antti Rasila, Yaxiang Li*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we introduce a class of mappings related to the distance ratio metric and study its connection to the freely quasiconformal mapping in Banach spaces. Moreover, we investigate the invariance of Gromov hyperbolic, natural and uniform domains under this class of mappings.

Original languageEnglish
Pages (from-to)843-856
Number of pages14
JournalMonatshefte fur Mathematik
Volume191
Issue number4
DOIs
StatePublished - 1 Apr 2020

Keywords

  • Distance ratio metric
  • Free distance ratio mapping
  • Free quasiconformal mapping
  • Quasihyperbolic metric
  • Uniform domains

Fingerprint Dive into the research topics of 'Free distance ratio mappings in Banach spaces'. Together they form a unique fingerprint.

Cite this